# SDR USAA2013081900009

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 39,860 hours, 22,505 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cylinder
- Part number: 2271500002
- Part serial: H0914
- Condition: Faulty
- Location: Nlg Door
- Part time: 39,858 hours, 22,503 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION AFTER TAKEOFF, CREW REPORTED NOSE DOOR DID NOT FULLY CLOSE. CYCLED GEAR WITH SAME RESULT.  PASSING THROUGH 210 KIAS, DOORS CLOSED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT IAW REF 32-31-00-810-859-A AND REPLACED NLG ACTUATING CYLINDER 2531GM IAW REF AMM 32-31-16-400-001-A.  PERFORMED SATISFACTORY NLG NORMAL EXTENSION/RETRACTION TEST.  NO LEAKS NOTED.
